# SDR CA060116009

- Difficulty date: January 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 412EP
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Panel
- Condition: Mismanufactured
- Location: Tailboom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFG WAS ADVISED BY A SUPPLIER THAT PANELS WERE PROCESSED UNDER A DIFFERENT CURE CYCLE THAN THE ONE PRESCRIBED BY THE MFG PROCESS SPECIFICATION.
